Journal of Applied Mathematics

Robust Adaptive Finite-Time Synchronization of Two Different Chaotic Systems with Parameter Uncertainties

Yun-An Hu, Hai-Yan Li, Chun-Ping Zhang, and Liang Liu

Full-text: Open access

Abstract

This paper is concerned with the finite-time synchronization problem for two different chaotic systems with parameter uncertainties. Using finite-time control approach and robust control method, an adaptive synchronization scheme is proposed to make the synchronization errors of the systems with parameter uncertainties zero in a finite time. On the basis of Lyapunov stability theory, appropriate adaptive laws are derived to deal with the unknown parameters of the systems. And the convergence of the parameter errors is guaranteed in a finite time. The proposed method can be applied to a variety of chaos systems. Numerical simulations are given to demonstrate the efficiency of the proposed control scheme.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 607491, 16 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495294

Digital Object Identifier
doi:10.1155/2012/607491

Zentralblatt MATH identifier
1251.93094

Citation

Hu, Yun-An; Li, Hai-Yan; Zhang, Chun-Ping; Liu, Liang. Robust Adaptive Finite-Time Synchronization of Two Different Chaotic Systems with Parameter Uncertainties. J. Appl. Math. 2012 (2012), Article ID 607491, 16 pages. doi:10.1155/2012/607491. https://projecteuclid.org/euclid.jam/1355495294


Export citation